Yes, or there could be a conflict of some sort, like a conflict with the mouse
driver. When I was using Windows systems, this sort of thing was fairly common.
On Feb 26, 2016, at 8:38 PM, PlasticTopHat wrote:
>> You didn't mention what OS you have, but often this is more a function
>> of the OS and the tablet driver, at least on the OS I've used. If you
>> are sure you have the most recent driver for your OS, then I don't
>> know what to tell you.
> Do you mean the OS (Windows 7) and the tablet driver may be causing the weird
> tool flickering? Because it's apparently not the pen. The other pen is giving
> the same results.
> I'll check and see if I can download an updated driver.
> PlasticTopHat (via www.gimpusers.com/forums)
> gimp-user-list mailing list
> List address: firstname.lastname@example.org
> List membership: https://mail.gnome.org/mailman/listinfo/gimp-user-list
> List archives: https://mail.gnome.org/archives/gimp-user-list
gimp-user-list mailing list
List address: email@example.com
List membership: https://mail.gnome.org/mailman/listinfo/gimp-user-list
List archives: https://mail.gnome.org/archives/gimp-user-list